# SDR AC2A111017

- Difficulty date: September 2, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 19,100 hours
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109500044
- Part serial: A0800023
- Condition: Making Metal
- Location: Main Rotor
- Part time: 15,484 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE MINUTE AFTER DEPARTING SMI 61C, MAIN TRANSMISSION CHIP LIGHT ILLUMINATED WITHOUT CORRESPONDING MASTER CAUTION LIGHT. POWER WAS REDUCED AND THE APPROPRIATE EMERGENCY PROCEDURE, IAW THE RFM, WAS INTIATED. LIGHT DID NOT EXTINGUISH,  RETURNED TO SMI 61C AND SECURED THE AIRCRAFT WHICH HAD 34 MINUTES OF FLIGHT TIME ON CLOCK AT THE TIME OF ILLUMINATION. ONE OF THE PASSENGERS WAS AN AVIATION MECHANIC, (GLEN PATCH) WHO CONTACTED MAINTENANCE.
